MathSciNet Relay Station
MathSciNet bibliographic data
MR1435485 62G05
Eilers, Paul H. C.; Marx, Brian D. Flexible smoothing with $B$-splines and penalties. With comments and a rejoinder by the authors. Statist. Sci. 11 (1996), no. 2, 89–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement